# SDR 96ZZZW19

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5530 · Vertical Stabilizer
- Part: Cap
- Condition: Corroded
- Location: Vert Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - LOWER END OF NR 2 VERTICAL STABILIZER LEADING EDGE CAP IS CORRODED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 55-2-1.
